On generalizations of topological games


ÖNAL S., Soyarslan S., VURAL Ç.

TOPOLOGY AND ITS APPLICATIONS, vol.258, pp.524-533, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 258
  • Publication Date: 2019
  • Doi Number: 10.1016/j.topol.2019.03.022
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.524-533
  • Gazi University Affiliated: Yes

Abstract

We establish three games as generalizations of the Banach-Mazur game, the Choquet game and the point-open game. We find a characterization of compact scattered spaces by using one of the generalized games and show a relation between the other generalized games and domain representability. (C) 2019 Elsevier B.V. All rights reserved.